Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Okay, so I started Retin-A about 4 days ago, and at first it didn't seem to effect my skin, but now after I take it off, my skin is red where I put it on. It has peeled some too. When can I expect to get the IB and when does the redness go away? Also, is there anyone who had an IB for less then like two months like I keep reading on here. I have very oily skin as well, so its like red, but still oily. Answers please?

Link to comment
Share on other sites

Be certain you moisturize in the morning- Don't be afraid to moisturize, I was initially too. If you don't, you'll get so dry and break out more. At worst, use some Cetaphil, or ask around your aesthetician and facial places for SkinMedica UltraSheer Moisturizer, and IS Botanicals is good too. If you don't start moisturizing, you'll pay dearly for it later. Take it from my experience.

Link to comment
Share on other sites

Thank you. The thing with my skin is if I moisturize it gets realllyy oily. But at the same time it can be dry too. I have started moisturizing in the morning, and its not red and irritated anymore, but its oily feeling. I'm going to look into the ones you suggested. Thanks again! :)

Link to comment
Share on other sites

Those moisturizers are the only ones I would use, my aesthetician uses them on me, and I was one That REFUSED moisturizer, until I got really dry and had a breakout. I don't think Cetaphil is bad, as in will cause you a breakout, but from what I've read, it is kind of heavy. The Skinmedica stuff is awesome, awesome, awesome. Changed my whole outlook on moisturizing, and blends my scars in, kinda gives me a tan, though I am already kinda tan, as I am half black/half white.

There were times over the past weeks (before using moisturizer) where I'd go out in the morning after washing, and it was so cold out, wind blowing, I thought my face would crack. I like the way this stuff looks so well, I'll probably keep on using it in the summer.

Edited by iwanttoliveagain
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×